# SDR KY7A2019102209001

- Difficulty date: October 9, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779BC
- Aircraft time: 37,027 hours, 42,343 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Mixing Valve
- Part number: BYLB504371
- Part serial: 701
- Condition: Worn
- Location: Rt Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED RH WING OVERHEAT STEADY. MX REMOVED AND REPLACED RH MIXING VALVE WITH OVERHAULED. SAFTIED AND SECURED HARDWARE. PREFORMED GROUND RUN OPS AND LEAK CHECK GOOD REINSTALLED PANEL.
